Cite This Item

Copy Citation

“INTEGRALS OF STIELTJES TYPE.” The Generalized Riemann Integral, by ROBERT M. McLEOD, 1st ed., vol. 20, Mathematical Association of America, 1980, pp. 177–230, Accessed 24 July 2021.
McLEOD, R. (1980). INTEGRALS OF STIELTJES TYPE. In The Generalized Riemann Integral (pp. 177-230). Mathematical Association of America. Retrieved July 24, 2021, from
McLEOD, ROBERT M. "INTEGRALS OF STIELTJES TYPE." In The Generalized Riemann Integral, 177-230. Mathematical Association of America, 1980. Accessed July 24, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.